A property of a quadratic operator pencil determining the normal modes of an elastic cylinder with a free surface
Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1086-1089
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_5_a14,
author = {A. S. Silbergleit and Ju. I. Kopilevich},
title = {A property of a quadratic operator pencil determining the normal modes of an elastic cylinder with a free surface},
journal = {Doklady Akademii Nauk},
pages = {1086--1089},
year = {1984},
volume = {278},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a14/}
}
TY - JOUR AU - A. S. Silbergleit AU - Ju. I. Kopilevich TI - A property of a quadratic operator pencil determining the normal modes of an elastic cylinder with a free surface JO - Doklady Akademii Nauk PY - 1984 SP - 1086 EP - 1089 VL - 278 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a14/ LA - ru ID - DAN_1984_278_5_a14 ER -
%0 Journal Article %A A. S. Silbergleit %A Ju. I. Kopilevich %T A property of a quadratic operator pencil determining the normal modes of an elastic cylinder with a free surface %J Doklady Akademii Nauk %D 1984 %P 1086-1089 %V 278 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a14/ %G ru %F DAN_1984_278_5_a14
A. S. Silbergleit; Ju. I. Kopilevich. A property of a quadratic operator pencil determining the normal modes of an elastic cylinder with a free surface. Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1086-1089. http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a14/